# SDR USAA2013060600003

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 37,144 hours, 21,641 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: A6704
- Condition: Unserviceable
- Location: Overwing Exit
- Part time: 41,836 hours, 20,694 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE RT OVERWING SLIDE ENCLOSURE AFT EDGE DELAMINATED. MX R & R THE RT OVERWING SLIDE ASSY IAW AMM 25-62-42.
